A problem of transversal impact on a rectangular viscoelastic plate with supported edges
Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 84-89
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1995_31_1_a10,
author = {S. I. Gaiduk},
title = {A problem of transversal impact on a rectangular viscoelastic plate with supported edges},
journal = {Differencialʹnye uravneni\^a},
pages = {84--89},
year = {1995},
volume = {31},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1995_31_1_a10/}
}
S. I. Gaiduk. A problem of transversal impact on a rectangular viscoelastic plate with supported edges. Differencialʹnye uravneniâ, Tome 31 (1995) no. 1, pp. 84-89. http://geodesic.mathdoc.fr/item/DE_1995_31_1_a10/